# SDR SWIA2020033149775

- Difficulty date: February 7, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE UPPER CORE COWL 445AT DENTED AT FWD INBD SIDE (MARKED)   (C CHECK) RO 3/27/2020    REPAIRED DENT ON R/H ENGINE UPPER CORE COWL 445AT PER BOMBARDIER REO.
